# SDR USAA2008111492059

- Difficulty date: October 14, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C21 CHECK - NR# 6136447,  CRACKED WEB AT BS 303.9, S16L.  REPLACED WEB AT BS 303.9, S16L I/A/W US AIRWAYS TASK CARD M1C53001.
